A remark on the subleading order in the asymptotics of the nonequilibrium emptiness formation probability
Confluentes Mathematici, Volume 2 (2010) no. 3, pp. 293-311.

We study the asymptotic behavior of the emptiness formation probability for large spin strings in a translation invariant quasifree nonequilibrium steady state of the isotropic XY chain. Besides the overall exponential decay, we prove that, out of equilibrium, the exponent of the subleading power law contribution to the asymptotics is nonvanishing and strictly positive due to the singularities in the density of the steady state.

Published online:
DOI: 10.1142/S1793744210000193
Walter H. Aschbacher 1

1
@article{CML_2010__2_3_293_0,
     author = {Walter H. Aschbacher},
     title = {A remark on the subleading order in the asymptotics of the nonequilibrium emptiness formation probability},
     journal = {Confluentes Mathematici},
     pages = {293--311},
     publisher = {World Scientific Publishing Co Pte Ltd},
     volume = {2},
     number = {3},
     year = {2010},
     doi = {10.1142/S1793744210000193},
     language = {en},
     url = {https://cml.centre-mersenne.org/articles/10.1142/S1793744210000193/}
}
TY  - JOUR
AU  - Walter H. Aschbacher
TI  - A remark on the subleading order in the asymptotics of the nonequilibrium emptiness formation probability
JO  - Confluentes Mathematici
PY  - 2010
SP  - 293
EP  - 311
VL  - 2
IS  - 3
PB  - World Scientific Publishing Co Pte Ltd
UR  - https://cml.centre-mersenne.org/articles/10.1142/S1793744210000193/
DO  - 10.1142/S1793744210000193
LA  - en
ID  - CML_2010__2_3_293_0
ER  - 
%0 Journal Article
%A Walter H. Aschbacher
%T A remark on the subleading order in the asymptotics of the nonequilibrium emptiness formation probability
%J Confluentes Mathematici
%D 2010
%P 293-311
%V 2
%N 3
%I World Scientific Publishing Co Pte Ltd
%U https://cml.centre-mersenne.org/articles/10.1142/S1793744210000193/
%R 10.1142/S1793744210000193
%G en
%F CML_2010__2_3_293_0
Walter H. Aschbacher. A remark on the subleading order in the asymptotics of the nonequilibrium emptiness formation probability. Confluentes Mathematici, Volume 2 (2010) no. 3, pp. 293-311. doi : 10.1142/S1793744210000193. https://cml.centre-mersenne.org/articles/10.1142/S1793744210000193/

[1] G. A. Abanov and F. Franchini, Phys. Lett. A 316, 342 (2003), DOI: 10.1016/j.physleta.2003.07.009.

[2] H. Araki, Publ. RIMS Kyoto Univ. 6, 385 (1968), DOI: 10.2977/prims/1195193913.

[3] H. Araki, Publ. RIMS Kyoto Univ. 6, 385 (1971), DOI: 10.2977/prims/1195193913.

[4] H. Araki, Publ. RIMS Kyoto Univ. 20, 277 (1984), DOI: 10.2977/prims/1195181608.

[5] H. Araki and T. G. Ho, Proc. Steklov Inst. Math. 228, 191 (2000).

[6] W. H. Aschbacher, Cont. Math. 447, 1 (2007).

[7] W. H. Aschbacher, Lett. Math. Phys. 79, 1 (2007), DOI: 10.1007/s11005-006-0115-1.

[8] W. H. Aschbacher and J. M. Barbaroux, J. Math. Phys. 48, 113302–1 (2007).

[9] W. H. Aschbacher and C. A. Pillet, J. Stat. Phys. 112, 1153 (2003), DOI: 10.1023/A:1024619726273.

[10] W. H. Aschbacheret al., Topics in Non-Equilibrium Quantum Statistical Mechanics, Lecture Notes in Mathematics 1882 (Springer, 2006) pp. 1–66.

[11] A. Böttcher and B. Silbermann , Introduction to Large Truncated Toeplitz Matrices ( Springer , 1999 ) .

[12] A. Böttcher and B. Silbermann , Analysis of Toeplitz Operators ( Springer , 2006 ) .

[13] F. Franchini and A. G. Abanov, J. Phys. A: Math. Gen. 38, 5069 (2005), DOI: 10.1088/0305-4470/38/23/002.

[14] T. Matsui and Y. Ogata, Rev. Math. Phys. 15, 905 (2003), DOI: 10.1142/S0129055X03001850.

[15] D. Ruelle, J. Stat. Phys. 98, 57 (2000), DOI: 10.1023/A:1018618704438.

[16] M. Shiroishi, M. Takahashi and Y. Nishiyama, J. Phys. Soc. Jap. 70, 3535 (2001).

[17] A. V. Sologubenkoet al., Phys. Rev. B 64, 054412-1 (2001), DOI: 10.1103/PhysRevB.64.054412.

[18] J. R. Stembridge, Adv. Math. 83, 96 (1990), DOI: 10.1016/0001-8708(90)90070-4.

[19] H. Widom, Ind. Univ. Math. J. 21, 277 (1971), DOI: 10.1512/iumj.1971.21.21022.

Cited by Sources: